# SDR DALA1107049857

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1275 L16-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CANTED FRAME 1275 SHEAR TIE CRACKED BETWEEN L16L AND L17L. REMOVED CRACKED SHEAR TIE IAW SRM 01-30-21-51-305.  DWG 9911859 & 51-10-2 & 51-10-4.    INSTALLED SHEAR TIE IAW 51-30-2 & 51-30-5.  REQUIRED INSP COMPLETED.
